# SDR JGVR20250416001

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 15,538 hours, 10,466 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 11 AREAS OF CORROSION FROM E-EXIT DOOR STRUCTURE NEAR CONTOUR RING, PERFORMED NDT AND REPORTED FOR DISPOSITION. REPAIRED CORROSION BLENDS BY TREATING PRIMING AND PAINTING AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
